# SDR COMA0660262

- Difficulty date: March 17, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 15,256 hours, 12,910 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 7455025
- Part serial: 1155
- Condition: Faulty
- Location: Nlg
- Part time: 9,230 hours, 7,593 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4969 - EN ROUTE PHL-IND RECEIVED A NLG DOOR WARNING MESSAGE FOLLOWED BY A LOUD BANG, CREW DECLARED AN EMERGENCY AND DIVERTED TO PHL.  REPLACED THE PROXIMITY SENSING ELECTRONIC UNIT.
